# SDR WTAA970179

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Temp/Press Ind
- Part number: SEDL0C4BC
- Condition: Failed
- Location: Lt Eng Oil Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SBP - EN ROUTE LAX TO MRY, LEFT ENGINE OIL PRESSURE INDICATION REPORTED NEAR RED LINE.  ALL OTHER ENGINE PARAMETERS REPORTED NORMAL.  PRECAUTIONARY DIVERSION TO SBP ACCOMPLISHED.  MAINTENANCE REPLACED LEFT OIL TEMP/PRESSURE INDICATOR.  GROUND OPERATIONAL AND LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
